Share this:

neuropathy symptoms

Posted by @imnotcrazy in Brain & Nervous System, Jun 6, 2012

Surgery on vertabrae in my neck. Fused 3 and 4 together. Tingling and numbness from head to toe. Doctor put me on lyrica too many side effects. Now gabapentin same thing gaining weight foggy all the time blurry vision. It just takes the edge off. My neurologist has done every test . I am not crazy there is something very wrong. I dont want to take pills forever. Anyone have any sugesstions.


Posted by @rjboo, Jun 7, 2012

In the same boat here 🙁 I wish you the best of luck, have you been tested for Lyme ? Co infections?
I actually had 3 tick borne diseases and Lyme and it messed with my back and joints as well as my brain! The treatments were well over a year and harsh on me, but I remissed from the awful pain for about 2years only to now be dealing with disenergration yet again and thyroid issues with all that comes with it! What a nightmare :). Sending prayers and hugs for an answer and good health to you!
And no, you are not crazy! Find another Doc


Posted by @imnotcrazy, Jun 7, 2012

No I have not been tested for either.Thanks for telling me that I am not crazy. The doctors just want to throw you on some kind of meds. I want them to get to the bottom of it and fix it. You are very kind as you can see I am frustrated. I wish you all the best with your medical issues and send the prayers and hugs straight back to you.


Posted by @rjboo, Jun 7, 2012

🙂 thanks
Best to you ((()))


Posted by @kalflen, Jul 19, 2012

I also had surgery on C3-4 two years ago and have had a lot o pain and numbness since. I have just found out two weeks ago that it never fused. My nuerosurgeon had assured me that was fused relying on X-rays and MRIs. Never taking a CT which a dr at mayo did to diagnose it!

Please login or become a member to post a comment.